# SDR AALA202109145691

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 47,168 hours, 22,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: A7260VC9
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING AT SEAT ROW 24 AND 25 INOPERATIVE. REPLACED CONNECTOR PLUG PER SWPM 20-00-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
